Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Boundary value problems for functional differential equations with $ L\sp{2}$ initial functions


Authors: G. W. Reddien and G. F. Webb
Journal: Trans. Amer. Math. Soc. 223 (1976), 305-321
MSC: Primary 34K10
DOI: https://doi.org/10.1090/S0002-9947-1976-0598112-6
MathSciNet review: 0598112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence results are given for boundary value problems for vector systems of functional differential equations with $ {L^2}$ initial functions. The proofs are essentially constructive and lead to computational methods in important cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K10

Retrieve articles in all journals with MSC: 34K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0598112-6
Article copyright: © Copyright 1976 American Mathematical Society